# SDR AALA2019121109009

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 61,532 hours, 23,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8809
- Condition: No Test
- Location: Emergency Light
- Part time: 21,928 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHTS PER JOB CARD 26L00005005, R4 AND L4 LOWER INTERIOR EMERGENCY LIGHTS WOULD NOT COME ON. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
